# SDR KCSA2019102391113

- Difficulty date: September 11, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N761CK
- Make and model: Boeing 767341
- Aircraft serial: 24752
- Aircraft time: 90,470 hours, 24,135 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IN CRUISE FLIGHT STRONG SMELL OF JET FUEL FROM PACK AIR.  INSPECTED AND PERFORMED SYSTEM TEST ON BOTH PACK SYSTEM IAW B767 AMM'S 21-00-21, 21-51-00, AND NO OIL CONTAMINATION FOUND NO DEFECT AND SYSTEM TEST GOOD AND IAW SMOKE OR FUMES IN THE CABIN AMM 05-51-56.
